MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS ABUTMENT; INTERNAL ABUTMENT

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS ABUTMENT; INTERNAL ABUTMENT
Model Number TP3ODSK4
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report provides one (1) malfunction event.A review of the event involved a reported stripping.No patient adverse event(s) were reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS ABUTMENT
Common Device Name
INTERNAL ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key18619601
Report Number1060818-2023-19636
Device Sequence Number15314564
Product Code NHA
UDI-Device Identifier00847236011628
UDI-Public00847236011628
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTP3ODSK4
Device Catalogue NumberTP3ODSK4
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown